Scabies in HTLV-I seropositive patients [3] (multiple letter)

P. Del Giudice, D. J. DiCaudo, C. Perniciaro, J. T. Worrell, Jr White J.W., C. J. Cockerell

Research output: Contribution to journalArticle

8 Scopus citations
Original languageEnglish (US)
Pages (from-to)134-135
Number of pages2
JournalJournal of the American Academy of Dermatology
Volume36
Issue number1
Publication statusPublished - 1997

ASJC Scopus subject areas

  • Dermatology

Cite this

Del Giudice, P., DiCaudo, D. J., Perniciaro, C., Worrell, J. T., White J.W., J., & Cockerell, C. J. (1997). Scabies in HTLV-I seropositive patients [3] (multiple letter). Journal of the American Academy of Dermatology, 36(1), 134-135.